MAUDE Adverse Event Report: VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

VALERITAS, INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 40
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported that she had 2 devices that fell off of her skin after 4 hours.The 1st time it happened was (b)(6) 2020 and the 2nd time the v-go fell off was (b)(6) 2020.Patient stated that there was no excess movement or sweating at the time of the incidents.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
VALERITAS, INC.
293 boston post road west
suite 330
marlborough, ma
MDR Report Key9859810
Report Number1226572-2020-00094
Device Sequence Number3332255
Product Code LZG
UDI-Device Identifier00385609600012
UDI-Public(01)00385609600012(17)220917(10)FG419232
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/17/2022
Device Model NumberV-GO 40
Device Catalogue Number8560-9600-01
Device Lot NumberFG419232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR